# SDR SWAA2023012593805

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER WINGLET T/E HAS CORROSION<[01] C/W INSPECTION OF RH WINGLET BARREL NUT RUN ON TORQUE AND OK TO INSTALL;[02] OK TO CLOSE PANEL 634BB.;[03] C/W
